15 May 2010
Visine is a very harsh eye drop according to my eye doctor, he told me never to use it just to use artificial tears stuff. You should definately check with the eye doctor before using anything in or around your eyes it could make them worse. Hope this little tidbit helps. How was that surgery anyway? Please let me know I am interested, Thanks.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 10 Dec 2009
i bought visine lr at walmart all the time they dont carry it any more not at walgreens,not at cvs,not at some of the online stores what's going ...
1 answer • 3 Feb 2010
... dangerous and if redness occurs if u stop using visine is there a chance your eyes can still clear up after a while or is the redness going to be ...
1 answer • 26 Jul 2011
Can visine be used together with cholamphenicol? Are there any side effects of using both drugs at the same time?
2 answers • 19 Dec 2012